MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETERS
Model Number 0805915
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that prior to catheter placement, there was about a four inch cut into the top device.There was no patient contact.
 
Event or Problem Description
It was reported that prior to catheter placement, there was allegedly about a four inch cut into the top device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one powerhickman d/l catheter was returned for evaluation.Gross visual evaluations was performed.The investigation is confirmed for the reported tear in packaging issue, as longitudinal cut was noted in the device packaging.The opening appeared to run adjacent to the two examples of the powerhickman catheter printed on the packaging.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11964213
Report Number3006260740-2021-02230
Device Sequence Number3193983
Product Code LJS
UDI-Device Identifier00801741036699
UDI-Public(01)00801741036699
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0805915
Device Catalogue Number0805915
Device Lot NumberREFN1519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;